# SDR TRAX200600143

- Difficulty date: April 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 395
- Aircraft time: 26,086 hours, 30,169 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE "LO LEV" LIGHT ILLUMINATED IN FLIGHT, FOLLOWED BY BLUE "LO PRESS", AN EMERGENCY WAS DECLARED.
